| Model Number |
N/A |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/22/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: liner standard 3.5 mm offset 36 mm i.D.For use with 50/52/54 mm o.D.Shells, catalog#00630505036, lot#62932217.Replacement locking ring for use with 54 mm shell, part#00620105400, lot#63038932.Femoral stem 12/14 neck taper plasma sprayed press-fit cementless size 9 standard offset, part#00771100900, lot#61204955.Shell porous with cluster holes 54 mm, part#00620205422, lot#61297493.Therapy date: (b)(6) 2016.The manufacturer did not receive x-rays, or other source documents for review.The manufacturer did not receive the device for investigation.Where lot numbers were received for the explanted devices, the device history records were reviewed and found to be conforming.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.(b)(4).
Event or Problem Description
Patient was implanted on the right side and underwent revision due to infection within four months of implantation.
Event or Problem Description
Please refer to report 0009613350-2019-00495.
Additional Manufacturer Narrative
This follow-up report is being filled to relay investigation result.Additional and corrected information are filled in the following fields: additional: h2 - h6.Correction: b4 - g4 - g7 - h10.Trend analysis: no trend has been identified.Event description: it was reported that patient was implanted with biolox option head on (b)(6) 2015 and revised on (b)(6) 2016 due to infection.Review of received data: the preoperative diagnosis indicated end stage osteoarthritis and right anterolateral total hip arthroplasty with press-fit prosthesis was carried.Device analysis: no product was returned to zimmer biomet for in-depth analysis.Review of product documentation: this device is intended for treatment.The compatibility check was performed and showed that the product combination was approved by zimmer biomet.Dhr review: the quality records show that all specified characteristics (material, dimensions, surface, etc.) have met the specifications valid at the time of production.Raw material certificate reviewed on: 06-mar-2020.The review showed that the materials were manufactured according to specification.Sterilization certificate reviewed on: 06-mar-2020.The review showed that the devices were sterilized according to specification.Conclusion: it was reported that patient was implanted with biolox option head on (b)(6) 2015 and revised on (b)(6) 2016 due to infection.In vivo time of the device is 5 months.The investigation results did not identify a non-conformance or a complaint out of box (coob).Based on the available information, we were not able to identify an exact root cause for this issue.The need for corrective measures is not indicated and zimmer gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).